# SDR AALA201909059003

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 78,137 hours, 9,489 cycles
- System (JASC): 2540 · Lavatories
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LAV 2L WILL NOT UNLOCK FROM INSIDE. ADJUSTED LOCK MECHANISM OF LAV 2L IAW ESO 21410 AND CMM 25-45-80. OPS CKD OK IAW ESO 21410.
